MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT, CADD ADMINISTRATION SETS - FLOW STOP; SET, I.V. FLUID TRANSFER CADD CASSETTE RESERVOIRS

SMITHS MEDICAL ASD, INC. NRFIT, CADD ADMINISTRATION SETS - FLOW STOP; SET, I.V. FLUID TRANSFER CADD CASSETTE RESERVOIRS
Model Number 21-7624-24
Medical Device Problem Codes Complete Blockage (1094); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.Visual inspection and functional testing were performed on three pictures received and one sample returned.During the analysis conducted it was observed at the top view of the product with their respective pouch in the first picture; the other angles are focused on the pump tube which marks are visible, however, it is not possible to confirm the failure mode since no obstruction neither occlusion are visible.No discrepancies were detected, the whole set could be primed and once was set, there are no discrepancies were detected, the failure mode was not confirmed.No corrective actions are required since the complaint was not confirmed.
 
Event or Problem Description
It was reported that when the suspect device was not functional after being attached to the cassette.There was no further information provided by the customer, however; no patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: while performing a review of submitted mdr report it was discovered that this file was inadvertently assessed as reportable.No patient death, serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.Report 3012307300-2022-08590 is no longer considered reportable, please disregard any mdr reports associated with it.

Brand Name
NRFIT, CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, I.V. FLUID TRANSFER CADD CASSETTE RESERVOIRS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key14365947
Report Number3012307300-2022-08590
Device Sequence Number17556042
Product Code PWH
UDI-Device Identifier10610586044748
UDI-Public10610586044748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/14/2021
Device Model Number21-7624-24
Device Catalogue Number21-7624-24
Device Lot Number3915927
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/19/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0148-2022
Patient Sequence Number1
Patient SexUnknown